Alabama, 2006Tornado in Alabama, February 2, 2006
February 2, 2006 · NWS MOB · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Feb 2, 12:45 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 2, 12:45 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CST THU FEB 2 2006
.UPDATE THIS AFTERNOON...WENT AHEAD AND CLEANED UP THE GRIDS SO THE
WORDING IN THE ZFP WOULD BE MORE CONSISTENT WITH THE POINT AND
CLICK. ALSO RAISED THE TEMPERATURES JUST A TAD FOR THIS AFTERNOON
OVER THE WESTERN HALF WHERE THE SUN HAS RETURNED. LEFT LOW END POPS
MOST AREAS IN CASE SOME DEVELOPMENT POPS UP WITH CU LINES MOVING
FROM WEST TO EAST...GENERALLY NORTH OF COAST. /11
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TODAY GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TODAY GMZ655-675.
MS...NONE.
&&
Hazardous weather outlook, Feb 2, 10:45 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CST THU FEB 2 2006
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031300-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
1045 AM CST THU FEB 2 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.
.DAY ONE...THROUGH FRIDAY AFTERNOON...THE THREAT OF SEVERE WEATHER
HAS DIMINISHED AS AN INTENSE AREA OF LOW PRESSURE IN THE UPPER
ATMOSPHERE LIFTS NORTHEASTWARD OVER NORTHERN ALABAMA THIS AFTERNOON.
SOME ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS THE
REGION MAINLY WEST OF I-65 AND CLOSER TO THE COAST. THUNDERSTORMS
SHOULD REMAIN BELOW SEVERE LIMITS.
DUE TO STRONG WINDS AND HIGH SEAS...BOATING OPERATIONS TODAY WILL BE
DIFFICULT...ESPECIALLY FOR SMALLER CRAFT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
NO WIDESPREAD HAZARDOUS WEATHER IS FORECAST.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER OPERATIONS WILL BE REQUIRED ALONG THE GULF COAST
AND POSSIBLE NORTH OF THE COAST THIS MORNING.
Tornado, Conecuh
- When
- February 2, 3:25 PM CST to 3:27 PM CST
- Where
- Conecuh County, 17 mi NW of Evergreen
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 30 yd
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.600, -87.167
A weak tornado briefly touched down just inside the Conecuh county line, just east of Pine Orchard. The tornado blew down several trees and power lines.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Louisiana, February 2, 20061 injured · $1.8 million · F2 · 4 events
- Flood in Georgia, February 2, 2006$150,000 · 1 event
- Waterspout in Gulf of Mexico, February 2, 2006$25,000 · 1 event
- Tornado in Alabama, February 2, 2006$25,000 · F0 · 1 event
- Damaging Wind in Georgia, February 2, 2006$25,000 · 50 kt wind · 1 event
- High Surf in Hawaii, February 2 to 3, 200613 events
- Damaging Wind and Lightning Strike in Mississippi, February 2, 200650 kt wind · 2 events
- Hail in Mississippi, February 2, 20060.88 in hail · 2 events
- Heavy Rain in Kentucky, February 2, 20062 events
- Avalanche in Colorado, February 2, 20062 events
- Hail in Florida, February 2, 20060.88 in hail · 2 events
- Flash Flood and Hail in Florida, February 2, 20060.88 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5493172.